I just got my third covid vaccine (booster) on September 9, 2021. Ever since my blood sugar goes up more every day. Today is 14 days since the vacc and my sugar is very high 200-304. It's never like this but I made notes after the other two vaccs which were in March and April and both the vaccines did the same thing to me. Has any of this happened with any of you?
Mine bumped up enough that I noticed, especially the second dose which also left me with a fever for a day and a half.
It's actually a good sign if it does. When you make anti-bodies your system needs more (sugar) to produce them so more is released to help out.
Mine was Pfizer in February to March 1 but severe side effects ended February 22 and lasted for 6 weeks. I had severe side effects, fever, flu like symptoms, body aches, severe tiredness. My shoulder was on fire for 1.5 days for each vaccination.
I worked 12 hour shifts for 15 days to fill in for the 13 out of 15 at my workplace with covid from April 2 on. My blood glucose numbers were 5-15 points higher consistently for 6 weeks.
I'm told that severe side effects means you have an excellent immune system. Apparently mine must be tougher than the best. It totally sucked. I'm due for the booster, but am reluctant. I will get it in a couple weeks when my Bride is due. I hate feeling sick.
I ask for you my friends more good days than bad and have many exceptional days too.
Never give up, never surrender, never ever.
You got this.
Have a blessed day
I had two doses of the Pfizer vaccine and my sugar was not high. My booster vaccine comes later this year too. Esther
I never noticed any changes other then a sensitive arm and that`s it. I had the moderna vaccine both times in March and May if my memory serves me correctly.
We never share your personal information with anyone.